Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1954, Volume 18, Issue 2, Pages 177–184 (Mi izv3496)  

On some questions of uniform approximation of solutions of differential equations of elliptic type

M. E. Gagua


Full text: PDF file (678 kB)

Bibliographic databases:
Received: 11.12.1952

Citation: M. E. Gagua, “On some questions of uniform approximation of solutions of differential equations of elliptic type”, Izv. Akad. Nauk SSSR Ser. Mat., 18:2 (1954), 177–184

Citation in format AMSBIB
\Bibitem{Gag54}
\by M.~E.~Gagua
\paper On some questions of uniform approximation of solutions of differential equations of elliptic type
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1954
\vol 18
\issue 2
\pages 177--184
\mathnet{http://mi.mathnet.ru/izv3496}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=62322}
\zmath{https://zbmath.org/?q=an:0057.08501}


Linking options:
  • http://mi.mathnet.ru/eng/izv3496
  • http://mi.mathnet.ru/eng/izv/v18/i2/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:109
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021